# SDR CA111107005

- Difficulty date: November 5, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Boeing 737*
- Aircraft time: 6,225 hours
- Engine: Cfmint CFM567B22
- System (JASC): 3830 · Waste Disposal System
- Part: Motor
- Part number: 6451722
- Condition: Failed
- Location: Blower
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) INFLIGHT A SLIGHT WHISTLING SOUND WAS HEARD COMING FROM THE FLOOR/WALL AREA NEAR ROW 23 ON THE LT SIDE OF THE ACFT.  THE FLIGHT CREW REPORTED NO FLIGHT DECK EFFECTS AND NO PRESSURIZATION ISSUES WITH THE ACFT.  THE FLIGHT WAS DIVERTED THE WASTE VACUUM BLOWER MOTOR WAS FOUND TO BE AT FAULT AND REPLACED WITH NO FURTHER ISSUES REPORTED.
